Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 11, 2007, 12:22 PM CDT for 13 counties in Florida. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2007, 12:22 PM CDT (17:22 UTC)
- Expired
- Mar 11, 2007, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 111722 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 122 PM EDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT (7 PM CDT) FOR INLAND AREAS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .WITH A DRY AIRMASS AND HIGH PRESSURE IN CONTROL OF THE WEATHER IN THE REGION...TEMPERATURES HAVE WARMED INTO THE UPPER 70S WITH DEWPOINTS DROPPING INTO THE MID 40S. AS TEMPERATURES CONTINUE TO WARM THROUGH THE DAYTIME HOURS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS IN NORTH FLORIDA AWAY FROM THE IMMEDIATE COAST. FLZ018-027>029-034-120000- /O.NEW.KTAE.FW.W.0035.070311T1722Z-070312T0000Z/ JEFFERSON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 122 PM EDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR INLAND AREAS OF THE EASTERN FLORIDA BIG BEND. WHILE INLAND PORTIONS OF THE WARNED COUNTIES WILL REACH CRITICAL FOUR HOUR DURATIONS...AREAS RIGHT ALONG THE IMMEDIATE COAST WILL NOT REACH CRITICAL DURATIONS WITH A SEA BREEZE DEVELOPING BY MID AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016-017-019-026-120000- /O.NEW.KTAE.FW.W.0035.070311T1722Z-070312T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- MADISON-LIBERTY- 122 PM EDT SUN MAR 11 2007 /1222 PM CDT SUN MAR 11 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. RELATIVE HUMIDITY VALUES WILL CONTINUE TO DROP AS TEMPERATURES BREAK INTO THE LOWER 80S AND DEWPOINTS DROP INTO THE MIDDLE 40S. FOUR TO SIX HOUR DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT CAN BE EXPECTED THIS AFTERNOON AND EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
1 follow-up statement
000 WWUS82 KTAE 111924 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT (7 PM CDT) THIS EVENING FOR INLAND AREAS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FOR MONDAY AFTERNOON AND EVENING FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .RED FLAG CONDITIONS WILL CONTINUE INTO THE EVENING HOURS TODAY WITH A DRY AIRMASS AND VERY WARM TEMPERATURES. ON MONDAY...HIGH PRESSURE WILL GRADUALLY MOVE EAST OF THE REGION INTO THE WESTERN ATLANTIC. HOWEVER...A RELATIVELY DRY AIRMASS WILL REMAIN IN PLACE AND COMBINE WITH WARM TEMPERATURES IN THE LOWER 80S TO POSSIBLY PRODUCE RED FLAG CONDITIONS ACROSS INLAND NORTH FLORIDA TOMORROW AFTERNOON. A GRADUAL MOISTENING TREND WILL BEGIN ON TUESDAY WITH A CHANCE OF RAIN RETURNING TO THE FORECAST ON WEDNESDAY. FLZ018-027>029-034-121200- /O.NEW.KTAE.FW.A.0032.070312T1800Z-070312T2300Z/ /O.CON.KTAE.FW.W.0035.000000T0000Z-070312T0000Z/ JEFFERSON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 324 PM EDT SUN MAR 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-016-017-019-026-121200- /O.NEW.KTAE.FW.A.0032.070312T1800Z-070312T2300Z/ /O.CON.KTAE.FW.W.0035.000000T0000Z-070312T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- MADISON-LIBERTY- 324 PM EDT SUN MAR 11 2007 /224 PM CDT SUN MAR 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 11, 8:04 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Mar 11, 8:04 AM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 904 AM EDT SUN MAR 11 2007 .DISCUSSION...THE LONG WAVE PATTERN CONTINUES TO FEATURE SPLIT FLOW. A NRN STREAM SHORT WAVE TROUGH IS PUSHING ACROSS NEW ENGLAND. THE VORT CENTER THAT CROSSED OUR AREA YESTERDAY IS MOVING QUICKLY EWD TO THE NE OF THE BAHAMAS THIS MORNING. OUT W, A SHORT WAVE IS IN THE PROCESS OF CUTTING OFF OVER NM, WITH DOWNSTREAM HEIGHTS BUILDING ACROSS THE SERN U.S. SURFACE ANALYSIS SHOWS WEAK HIGH PRESSURE OVER THE AREA, A COLD FRONT SLIPPING SLOWLY SEWD OVER GA, AL AND MS, AND A STRONGER AREA OF HIGH PRESSURE N OF THAT OVER THE UPPER MS VALLEY. THE FIRST VISIBLE SATELLITE PIX OF THE MORNING AND SURFACE OBS SHOW THAT A DENSE FOG BANK WORKED ITS WAY AS FAR W AS OUR S CENTRAL GA AND ERN FL BIG BEND ZONES THIS MORNING. THE 12Z KTAE SOUNDING SUPPORTS TODAYS MAX TEMP FORECAST. IN FACT THE FORECAST LOOKS FINE THE WAY IT IS AND NO UPDATE IS PLANNED. && .MARINE...A RELAXED GRADIENT OVER THE AREA WITH HIGH PRESSURE TO THE NORTH MEANS WE CAN EXPECT A CONTINUATION OF THE DIURNAL NATURE OF THE WINDS OVER THE COASTAL WATERS. WINDS WILL MAXIMIZE OVERNIGHT AND DURING THE MORNING AT 10-12 KT OUT OF THE E OR NE. BY AFTERNOON, THE SEA BREEZE WILL BECOME THE DOMINANT MECHANISM DRIVING THE WINDS NEAR SHORE. WE WILL BE SPLITTING THE FORECAST INTO NEAR AND OFFSHORE ZONES TO MORE READILY ACCOUNT FOR THIS IN THE TEXT FORECAST. WINDS SHOULD BECOME PREDOMINANTLY SE BY TUE AND INCREASE A BIT FOR WED AND THU. && .AVIATION...IT TOOK A WHILE...BUT WE FINALLY SAW MVFR VSBYS ACROSS MUCH OF THE REGION JUST BEFORE DAYBREAK. THE MAIN EXCEPTION TO THIS IS VLD WHICH WAS IMPACTED BY A WESTWARD MOVING AREA OF VLIFR VSBYS AND CIGS THAT COVERED ALL TERMINALS ALONG AND EAST OF INTERSTATE 75. WITH THE SUN COMING UP...EXPECT THE WESTWARD EXPANSION OF THIS FOG BANK TO END WITH VSBYS GRADUALLY IMPROVING AT ALL TERMINALS TO VFR CONDITIONS BY 14Z. BEYOND 14Z...VFR CONDITIONS WILL PREVAIL WITH NO VFR CIGS EXPECTED TODAY. DONT EXPECT MUCH IF ANY FOG RESTRICTIONS OVERNIGHT...BUT WILL REVISIT THIS AFTER RECEIVING THE 12Z GUIDANCE. && .FIRE WEATHER...RELATIVE HUMIDITIES OVER THE INLAND FL COUNTIES SHOULD BRIEFLY DROP BELOW 35 PERCENT THIS AFTERNOON...FOR ABOUT 2-3 HOURS. FOUR HOURS ARE REQUIRED FOR A RED FLAG WARNING...SO WERE CUTTING IT CLOSE AND THIS WILL NEED TO BE MONITORED THROUGHOUT THE DAY. BRIEF DURATIONS OF LOW RH ARE EXPECTED AGAIN ON MON. && .PREV DISCUSSION... 504 AM EDT SUN MAR 11 2007 SHORT TERM...(TODAY THRU TUESDAY) FAIRLY BENIGN WEATHER OVER THE AREA WILL CONTINUE THROUGH THE SHORT TERM AS HIGH PRESSURE REMAINS IN CONTROL. HIGHS WILL REMAIN AROUND 80 DEGREES WITH LOWS IN THE LOWER 50S. CLEARING SKIES...LIGHT WINDS AND A SLIGHT INCREASE IN LOW-LEVEL MOISTURE OVER THE AREA FROM YESTERDAYS EAST COAST SEA BREEZE COULD POSSIBLY GIVE WAY TO SOME MORNING FOG AROUND DAYBREAK TODAY. WITH THE WEAK GRADIENT OVER THE AREA...LAND/SEA BREEZES (WEAK) WILL CONTINUE THROUGH THE PERIOD. MODELS CONTINUE TO SHOW THE PREVIOUSLY MENTIONED SHORTWAVE OUT WEST AS A CUT-OFF LOW BY THIS AFTERNOON POSITIONED JUST WEST OF THE TX PANHANDLE. THIS UPPER LOW IS PROGGED TO REMAIN FAIRLY STATIONARY THROUGH TUESDAY SUPPLYING NW TX WITH PLENTY OF THE MUCH NEEDED RAINFALL. LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) UPPER LOW OVER TX WILL FINALLY BEGIN TO PUSH EWD ON WEDNESDAY. BY THURSDAY AFTERNOON...GFS SHOWS THIS FEATURE CENTERED OVER SOUTHERN LOUISIANA. AT THIS POINT...THE MODELS CONTINUE TO HAVE THEIR SUBTLE DIFFERENCES AS THE SYSTEM APPROACHES OUR AREA. ALTHOUGH BOTH MODELS DO CONTINUE TO SHOW A WEAKENING TREND AS THE LOW OPENS UP AND APPEARS TO PHASE WITH THE LONG WAVE TROUGH AROUND THURSDAY NIGHT. WILL KEEP 30 TO 40 PERCENT POPS FROM WEDNESDAY NIGHT THROUGH FRIDAY GIVEN THESE DIFFERENCES AND THE PREVIOUS CHANGES FROM RUN TO RUN. TOWARD THE WEEKEND...THE OVERALL UPPER PATTERN APPEARS TO BE CHANGING TO A MORE AMPLIFIED SCENARIO WITH RIDGING TO THE WEST AND TROUGHING OVER THE EASTERN CONUS. UNFORTUNATELY...THIS WILL CAUSE THESE WARM TEMPS TO SLIGHTLY COME DOWN BEGINNING AROUND NEXT WEEKEND. GUIDANCE IS INDICATING LOWS DROPPING TO AROUND 40 WITH HIGHS IN THE MID TO UPPER 60S. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 82 49 81 50 82 / 0 0 10 10 10 PANAMA CITY 77 57 78 57 80 / 0 0 0 10 10 DOTHAN 80 53 81 54 82 / 0 0 10 10 10 ALBANY 81 53 79 55 83 / 0 0 10 10 10 VALDOSTA 81 53 80 54 83 / 0 0 10 10 10 CROSS CITY 80 50 81 51 83 / 0 0 10 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ...NONE. && AVIATION...GODSEY PUBLIC UPDATE/MARINE/FIRE WX...WOOL REST OF DISCUSSION...GIBBS
Hazardous weather outlook, Mar 11, 4:52 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 552 AM EDT SUN MAR 11 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-121000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 552 AM EDT SUN MAR 11 2007 /452 AM CDT SUN MAR 11 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE NEXT CHANCE FOR RAIN WILL LIKELY BE WEDNESDAY NIGHT THROUGH FRIDAY...AS ANOTHER UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:24 PM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 12 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.